RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2000, Volume 55, Issue 6(336), Pages 121–122 (Mi umn319)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Controllability of inequalities at 2-singular points

A. A. Davydov, J. Basto-Goncalves


DOI: https://doi.org/10.4213/rm319

Full text: PDF file (267 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2000, 55:6, 1139–1140

Bibliographic databases:

MSC: 93B05
Accepted: 03.10.2000

Citation: A. A. Davydov, J. Basto-Goncalves, “Controllability of inequalities at 2-singular points”, Uspekhi Mat. Nauk, 55:6(336) (2000), 121–122; Russian Math. Surveys, 55:6 (2000), 1139–1140

Citation in format AMSBIB
\Bibitem{DavBas00}
\by A.~A.~Davydov, J.~Basto-Goncalves
\paper Controllability of inequalities at 2-singular points
\jour Uspekhi Mat. Nauk
\yr 2000
\vol 55
\issue 6(336)
\pages 121--122
\mathnet{http://mi.mathnet.ru/umn319}
\crossref{https://doi.org/10.4213/rm319}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1840360}
\zmath{https://zbmath.org/?q=an:1097.93501}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2000RuMaS..55.1139D}
\transl
\jour Russian Math. Surveys
\yr 2000
\vol 55
\issue 6
\pages 1139--1140
\crossref{https://doi.org/10.1070/rm2000v055n06ABEH000319}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000169375800006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0040214912}


Linking options:
  • http://mi.mathnet.ru/eng/umn319
  • https://doi.org/10.4213/rm319
  • http://mi.mathnet.ru/eng/umn/v55/i6/p121

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:190
    Full text:56
    References:23
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019